# SDR CALA2024122303142

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D534722082200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE GOUGE/CORROSION AT R/H SEAT TRK Y-765 AT FR 66.  REMOVED AND REPLACED FLOOR BEAM Y-765 FROM FR64 TO FR66 AFT CABI N IAW A320 SRM 51-42-11.
